# SDR 96FDEA00576

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0168 AND 008, DAMAGED FRAME BS 1130 RBL 50 WL 188 UNDER FLANGE.
